Pseudo-Differential Operators and Related Topics

  • Paolo Boggiatto
  • Luigi Rodino
  • Joachim Toft
  • M. W. Wong
Part of the Operator Theory: Advances and Applications book series (OT, volume 164)

Table of contents

  1. Front Matter
    Pages i-vii
  2. Marco Cappiello, Luisa Zanghirati
    Pages 43-52
  3. Gianluca Garello, Alessandro Morando
    Pages 79-94
  4. Nenad Teofanov
    Pages 173-192
  5. Ole Christensen
    Pages 193-209
  6. E. Cordero, F. De Mari, K. Nowak, A. Tabacco
    Pages 227-244

About these proceedings

Introduction

This volume consists of sixteen peer-reviewed articles based on the invited talks at the International Conference on Pseudo-Differential Operators and Related Topics held at Växjö University in Sweden from June 22 to June 25, 2004. The objective is to look at pseudo-differential operators and related topics and to report recent advances in a broad spectrum of topics such as partial differential equations, quantization, Wigner transforms, Weyl transforms on Lie groups, mathematical physics, time-frequency analysis, frames, and stochastic processes. The book should be of great interest to graduate students and researchers in analysis, mathematical physics and mathematical sciences. It is a valuable complement to the volume "Advances in Pseudo-Differential Operators" published in the same series in 2004.

Keywords

Distribution convolution hyperbolic equation integral equations partial differential equation partial differential equations pseudo-differential operators

Editors and affiliations

  • Paolo Boggiatto
    • 1
  • Luigi Rodino
    • 1
  • Joachim Toft
    • 2
  • M. W. Wong
    • 3
  1. 1.Dipartimento di MatematicaUniversità di TorinoTorinoItaly
  2. 2.School of Mathematics and Systems EngineeringVäxjö UniversityVäxjöSweden
  3. 3.Department of Mathematics and StatisticsYork UniversityTorontoCanada

Bibliographic information

  • DOI https://doi.org/10.1007/3-7643-7514-0
  • Copyright Information Birkhäuser Verlag 2006
  • Publisher Name Birkhäuser Basel
  • eBook Packages Mathematics and Statistics
  • Print ISBN 978-3-7643-7513-3
  • Online ISBN 978-3-7643-7514-0